MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SEE SECTION H11; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SEE SECTION H11; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number A1129
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/12/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
Section d1 - brand name: 7" (18 cm) appx 0.31 ml, smallbore pressure infusion (400psig) ext set w/remv microclave® clear, clamp, nanoclave® t-connector (purple ring), rotating luer.The device is reported to be available for evaluation, however, it has not yet been received.
 
Event or Problem Description
The event involved 4 incidents where the 7" (18 cm) appx 0.31 ml, smallbore pressure infusion (400psig) ext set w/remv microclave® clear, clamp, nanoclave® t-connector (purple ring), rotating luer devices leaked during patient administration of emergency medication/rapid blood administration on the same patient.The patient expired.The customer further reported that it was unclear if the connector couldn't handle the pressure from the rapid fluid devices.
 
Event or Problem Description
Additional information received stating 2 t-connectors started leaking with administration of rapid blood administration, and t-connector started leaking with administration of flush.
 
Additional Manufacturer Narrative
Received four (4) used a1129 smallbore pressure infusion (400psig) ext sets and one (1) used list#: unknown catheter mated to one (1) of the sets for inspection.A crack was observed on the female luer on three (3) of the a1129 sets.A crack was observed on the catheter mated to the one (1) used set with no crack.Each set was leak tested per product specifications.There was leakage from the cracks on each set.The reported complaint can be confirmed on three (3) of the returned used a1129 sets.The probable cause of the crack and subsequent leakage is due to a material issue on a vendor supplied part.The reported complaint could not be confirmed on the one (1) used a1129 mated to the list#: unknown catheter.The crack and subsequent leakage was on a non-icu medical part.There were no defects or anomalies on the a1129.The reported lot history and a lot of the packaging was reviewed; no nonconformities were identified that may have contributed to the reported complaint.Corrective actions are in process.Additional information in b5.D9 device returned to manufacturer on 3/6/2025.

Brand Name
SEE SECTION H11
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21702096
Report Number9617594-2025-00562
Device Sequence Number7696022
Product Code FPA
UDI-Device Identifier00887709068193
UDI-Public(01)00887709068193(17)010929(10)14144054
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA1129
Device Lot Number14144054
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED MEDICATION, MFR UNK.
Outcome Attributed to Adverse Event Death;
Patient SexUnknown